# SDR CA000224018

- Difficulty date: February 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 25,894 hours
- Engine: Pwa PW123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Part time: 25,942 hours, 34,422 cycles
- Component: Fuselage Main Pl, Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ULTRASONIC INSPECTION FOR DISBONDING OF FUSELAGE SKIN IAW DHC 8 SIP TASK 5300/1, A SIGNIFICANT AREA OF DISBONDING FOUND IN RT FUSEALAGE SKIN BETWEEN STATIONS X531.50 AND X550.50, AND BETWEEN STRINGERS 26S  AND 28S.  BOMBARDIER WAS CONTACTED FOR REPAIR AND DRAWING RD8-53-4760 WAS ISSUED.  DAMAGE CUT AWAY, CHECKING FOR CRACKS AND ADDITIONAL DISBOND, AND FABRICATION/INST OF AN EXTERNAL DOUBLER  WAFFLE DOUBLER SEPARATED FROM SKIN SHOWING ALL BONDING MATERIAL ADHERED TO DOUBLER, WITH NO ADHESIVE ON SKIN SECTION.  HEAVY CORROSION FOUND ON SKIN SECTION CONTACT SURFACE.  PARTS SENT TO BOMBARDIER.
